# SDR DXTA200701844

- Difficulty date: January 9, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 8,781 hours, 5,544 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011889G0171
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 8,781 hours, 5,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF LOST SYSTEM (A) FLUID AND (A) PRESSURE AND IAW EJA ABNORMAL PROCEDURED UNLOADED (A) PUMP, RETURNED TO BFI FOR NORMAL LANDING, WENT THROUGH LOSS OF A HYDRAULICS CHECK LIST AND AFTER LANDING WE WERE TOWED  TO FBO.  REMOVED NOSE WHEEL CENTERING HYDRAULIC LINE AND INSTALLED CUSTOMER SUPPLIED NEW HYDRAULIC LINE IAW CESSNA 750 MM 32-50-00. BLED SYSTEM AND LEAK CHECKED HOSE ASSY. LEAK CHECK GOOD. FUNCTIONAL TEST IN REFERENCE TASK 32-50-00-720 CHECK GOOD. SERVICED A-HYD. SYSTEM IAW CESSNA 750 MM 12-00-00.
